Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Limits of residually irreducible $p$-adic Galois representations

Author: Chandrashekhar Khare
Journal: Proc. Amer. Math. Soc. 131 (2003), 1999-2006
MSC (2000): Primary 11R32, 11R39
Published electronically: February 5, 2003
MathSciNet review: 1963742
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we produce examples of converging sequences of Galois representations, and study some of their properties.

References [Enhancements On Off] (What's this?)

  • [Ca] Carayol, H., Formes modulaires et représentations galoisiennes à valeurs dans un anneau local complet, in $p$-adic monodromy and the Birch and Swinnerton-Dyer conjecture, 213-237, Contemp. Math., 165, AMS, 1994. MR 95i:11059
  • [FM] Fontaine, J.-M., Mazur, B., Geometric Galois representations, Elliptic curves, modular forms, and Fermat's last theorem, Internat. Press, Cambridge (1995), 41-78. MR 96h:11049
  • [K] Khare, C., On isomorphisms between deformation rings and Hecke rings, preprint available at shekhar/papers.html.
  • [K1] Khare, C., Modularity of $p$-adic Galois representations via $p$-adic approximations, in preparation.
  • [KhRa] Khare, C., Rajan, C. S., The density of ramified primes in semisimple $p$-adic Galois representations, International Mathematics Research Notices, no. 12 (2001), 601-607. MR 2002e:11066
  • [KR] Khare, C., Ramakrishna, R., Finiteness of Selmer groups and deformation rings, preprint available at shekhar/papers.html.
  • [Ka] Katz, N., Higher congruences between modular forms, Annals of Math. 101 (1975), 332-367.
  • [R] Ramakrishna, R., Infinitely ramified representations, Annals of Mathematics 151 (2000), 793-815. MR 54:5120
  • [R1] Ramakrishna, R., Deforming Galois representations and the conjectures of Serre and Fontaine-Mazur, to appear in Annals of Math.
  • [S1] Serre, J-P., Quelques applications du théorème de densité de Chebotarev, Inst. Hautes Études Sci. Publ. Math., no. 54 (1981), 323-401. MR 83k:12011
  • [T1] Taylor, R., On icosahedral Artin representations II, preprint.
  • [TW] Taylor, R., Wiles, A., Ring-theoretic properties of certain Hecke algebras, Ann. of Math. (2) 141 (1995), 553-572. MR 96d:11072
  • [W] Wiles, A., Modular elliptic curves and Fermat's last theorem, Ann. of Math. 141 (1995), 443-551. MR 96d:11071

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11R32, 11R39

Retrieve articles in all journals with MSC (2000): 11R32, 11R39

Additional Information

Chandrashekhar Khare
Affiliation: Department of Mathematics, University of Utah, 155 S 1400 E, Salt lake City, Utah 84112 – and – School of Mathematics, TIFR, Homi Bhabha Road, Mumbai 400 005, India

Received by editor(s): February 5, 2002
Published electronically: February 5, 2003
Communicated by: David E. Rohrlich
Article copyright: © Copyright 2003 American Mathematical Society